Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 76, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 5 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 5 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
Ten problems in Hilbert space
P. R. Halmos.
Bull. Amer. Math. Soc. 76 (1970), 887-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270173
Free boundary problems for parabolic equations
Avner Friedman.
Bull. Amer. Math. Soc. 76 (1970), 934-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280881
Acyclicity in three-manifolds
D. R. McMillan Jr..
Bull. Amer. Math. Soc. 76 (1970), 942-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270380
Research problems
Bull. Amer. Math. Soc. 76 (1970), 971-979
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Madison
Paul T. Bateman.
Bull. Amer. Math. Soc. 76 (1970), 980-981
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Davis
R. S. Pierce.
Bull. Amer. Math. Soc. 76 (1970), 982
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 76 (1970), 983-985
More Information
Full-text PDF Free Access     Request Permissions
Group invariance in nonlinear functional analysis
Felix Browder.
Bull. Amer. Math. Soc. 76 (1970), 986-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266206
On the Fredholm alternative for nonlinear operators
Felix E. Browder.
Bull. Amer. Math. Soc. 76 (1970), 993-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265999
Nonlinear elliptic boundary value problems and the generalized topological degree
Felix E. Browder.
Bull. Amer. Math. Soc. 76 (1970), 999-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264222
New sphere packings in dimensions 9-15
John Leech and N. J. A. Sloane.
Bull. Amer. Math. Soc. 76 (1970), 1006-1010
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266056
On the Galois theory of purely inseparable field extensions
Murray Gerstenhaber and Avigdor Zaromp.
Bull. Amer. Math. Soc. 76 (1970), 1011-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266904
Invariant manifolds
M. W. Hirsch, C. C. Pugh and M. Shub.
Bull. Amer. Math. Soc. 76 (1970), 1015-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292101
Foliations and noncompact transformation groups
Morris W. Hirsch.
Bull. Amer. Math. Soc. 76 (1970), 1020-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292102
A characterization of Conway’s group. 3
Daniel Fendel.
Bull. Amer. Math. Soc. 76 (1970), 1024-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263915
A class of perfect determinantal ideals
M. Hochster and John A. Eagon.
Bull. Amer. Math. Soc. 76 (1970), 1026-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266912
A theorem on covariant constant $( 1,1 )$-tensor fields
C. D. Jeffries.
Bull. Amer. Math. Soc. 76 (1970), 1030-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287483
Asymptotics for $□u = m^{2} u + G( x,t,u,u_{t} ,u_{x} )$. I. Global existence and decay
John M. Chadam.
Bull. Amer. Math. Soc. 76 (1970), 1032-1035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265741
Cross sectionally connected 2-spheres are tame
R. A. Jensen.
Bull. Amer. Math. Soc. 76 (1970), 1036-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270352
Poincaré complex thickenings and concordance obstructions
J. P. E. Hodgson.
Bull. Amer. Math. Soc. 76 (1970), 1039-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264672
On continuity and smoothness of group actions
P. Chernoff and J. Marsden.
Bull. Amer. Math. Soc. 76 (1970), 1044-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265510
The number of roots of $f( x ) = a$
R. Brooks.
Bull. Amer. Math. Soc. 76 (1970), 1050-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309100
Duality of multiplicative functionals
R. K. Getoor.
Bull. Amer. Math. Soc. 76 (1970), 1053-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566565
Completely regular mappings and dimension
David C. Wilson.
Bull. Amer. Math. Soc. 76 (1970), 1057-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264658
Best uniform approximations via annihilating measures
William Hintzman.
Bull. Amer. Math. Soc. 76 (1970), 1062-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262747
The inequality of $SQPS$ and $QSP$ as operators on classes of groups
Peter M. Neumann.
Bull. Amer. Math. Soc. 76 (1970), 1067-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272875
Some results on topological neighbourhoods
C. P. Rourke and B. J. Sanderson.
Bull. Amer. Math. Soc. 76 (1970), 1070-1072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271952
$K$-theoretic interpretation of tame symbols on $k( t )$
S. M. Gersten.
Bull. Amer. Math. Soc. 76 (1970), 1073-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263895
Fully nuclear operators
C. P. Stegall and J. R. Retherford.
Bull. Amer. Math. Soc. 76 (1970), 1077-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271707
Harmonic maps; a direct method in the calculus of variations
K. Uhlenbeck.
Bull. Amer. Math. Soc. 76 (1970), 1082-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264714
On the Suzuki and Conway groups
J. H. Lindsey II.
Bull. Amer. Math. Soc. 76 (1970), 1088-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262388
Truncation error bounds for $𝜋$-fractions
W. B. Gragg.
Bull. Amer. Math. Soc. 76 (1970), 1091-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262723
Extension theory for connected Hopf algebras
William M. Singer.
Bull. Amer. Math. Soc. 76 (1970), 1095-1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266977
Some intricate noninvertible links
Wilbur Whitten.
Bull. Amer. Math. Soc. 76 (1970), 1100-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264646
The existence of free metacyclic actions on homotopy spheres
Ted Petrie.
Bull. Amer. Math. Soc. 76 (1970), 1103-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264656
Foliations of codimension one
John W. Wood.
Bull. Amer. Math. Soc. 76 (1970), 1107-1111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263108
A measurable map with analytic domain and metrizable range is quotient
Zdeněk Frolík.
Bull. Amer. Math. Soc. 76 (1970), 1112-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265539
On the freeness of abelian groups: A generalization of Pontryagin’s theorem
Paul Hill.
Bull. Amer. Math. Soc. 76 (1970), 1118-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263919
The exact sequence of low degree and normal algebras
Lindsay N. Childs.
Bull. Amer. Math. Soc. 76 (1970), 1121-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269699
One-parameter semigroups of isometries
C. A. Berger and L. A. Coburn.
Bull. Amer. Math. Soc. 76 (1970), 1125-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265984

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Ergodic Properties of Algebraic Fields, by Yu. V. Linnik.
Reviewer: Lawrence Corwin
Bull. Amer. Math. Soc. 76 (1970), 965-967
Review information
Full-text PDF Free Access
Complex function theory, by Maurice Heins.
Reviewer: Robert Accola
Bull. Amer. Math. Soc. 76 (1970), 968-970
Review information
Full-text PDF Free Access